Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Noticed fluctuating high blood pressure. Should I be concerned?

Jul 2012
User rating for this question
Very Good
Answered by

Practicing since : 1993
Answered : 1196 Questions
My husband's blood pressure read 211/114 the first time we checked and checked again a couple minutes later and it read 199/111. He said he would go to our family doctor next week maybe, but shouldn't he see someone sooner? Should we be alarmed?
Posted Mon, 12 Nov 2012 in Hypertension and Heart Disease
Answered by Dr. Praveen Rodrigues 1 hour later
Hi there.
Am a doctor for 20 + years & i dare say you should be seeing a doctor at the earliest..not put it off!
Do not be alarmed but take this seriously as his bravado could put him in a wheel-chair if the Bp rises & causes a stroke!
I urge you to be gentle but do go across to a GP soon. BP medicines should not be stopped as you have. True they cause side effects but there are so many groups nowadays, it is a small matter of tweaking with them till you get a right combination.
Cheers & do hope this was helpful, rational & points you in the direction of making an informed choice! Godspeed!
Dr Praveen Rodrigues MD
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor